# SDR 05FDEA01743

- Difficulty date: June 29, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11
- Aircraft serial: 48794
- Aircraft time: 21,204 hours, 4,940 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: ARB126823
- Condition: Separated
- Location: Zone 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

LOST PANEL L WING COVERS OUTBD SLAT MECHANISM.  LT WING PANEL NO.518FB REPLACED AS PER AMM 20-50-02 AND HINGE FILLERS REMOVED AND REPLACED AS PER SRM 51-35-01 VOL II.
